# SDR UALA2013052003455

- Difficulty date: May 17, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 51,787 hours, 20,833 cycles
- Engine: Iae V2522A5
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 9024157042
- Part serial: 9756952
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LOSING CABIN PRESSURE ON DESCENT.  FAULTS INDICATE CABIN PRESSURE SAFETY VALVE HAS FAILED OPEN, ECAM 21-31, CABIN PRESSURE LOW DIFFERENTIAL PRESSURE, ECAM 21-31 CABIN PRESSURE SAFETY VALVE, REFER TO TSM 21-31-00-810-808, TSM 21-31-00-810-810.  ACCOMPLISHED FAULT ISOLATION IAW TSM 21-31-00-801-808-A.   FOUND SAFETY VALVE SYMBOL CLOSED.  REPLACED SAFETY VALVE 7-HL PRECAUTIONARY.  OPS CHECKED GOOD.
